# SDR CA001003010

- Difficulty date: September 19, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Failed
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) STALL FAIL MESSAGE POSTED ON THE EICAS AFTER TAKEOFF. A/C MADE AN AIR RETURN TO THE BASE. AOA CHECKED, NO CODES FOR SPC IN MDC, PUSHER CHECKED GOOD. STALL COMPUTER RESET. A/C RETURNED TO SERVICE.
